# SDR 2001FA0000202

- Difficulty date: June 27, 2001
- Submitted: August 22, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Socket
- Part number: 5081032019
- Condition: Cracked
- Location: Torque Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIQUID PENETRANT INSPECTION IAW MM NDT WE HAVE FOUND CRACKS ON THE LOWER LUGS WERE THE TORQUE ARM ATTACHED, DEPTH OF CRACKS ARE UNKNOWN, BUT VISUAL INSPECTION WILL REVEAL CRACKS WITH ANY USE OF MAGNIFICATION DEVICES OR PENETRANT DYE.  WHEN WE RECEIVED UNITS, THEY NEVER HAVE THE DASH NUMBER JUST THE SERIES 50-810320.  ALL SOCKETS SHOULD BE CONSIDERED.  CAUSE IS UNKNOWN.
